# SDR ASOA201200050

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 22,633 hours, 19,713 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL  BURNING ODOR IN LAVATORY.  FOUND LAVATROY VANITY LIGHT BALLAST TO BE SOURCE OF ODOR, DISCONNECTED BALLAST IAW AMM 33-25-02. (
